Some existence theorems for t-designs
نویسندگان
چکیده
منابع مشابه
An existence theorem for some simple t-designs
Dehon, M., An existence theorem for some simple t-designs, Discrete Mathematics 90 (1991) 137-142. Let S’ be a simple S;(t, k, [) containing b’ blocks and let S be a, not necessarily simple, $(t, 1. u); we prove that if b”(A 1) < (:), then there exists a simple &,(t, k, v). We apply this result to prove the existence of a new infinite family of 5-designs derived from the Alltop’s family of 5-de...
متن کاملAsymptotic existence theorems for frames and group divisible designs
In this paper, we establish an asymptotic existence theorem for group divisible designs of type mn with block sizes in any given set K of integers greater than 1. As consequences, we will prove an asymptotic existence theorem for frames and derive a partial asymptotic existence theorem for resolvable group divisible designs. © 2006 Elsevier Inc. All rights reserved.
متن کاملComputational existence proofs for spherical t-designs
Spherical t-designs provide quadrature rules for the sphere which are exact for polynomials up to degree t. In this paper, we propose a computational algorithm based on interval arithmetic which, for given t, upon successful completion will have proved the existence of a tdesign with (t + 1)2 nodes and will have computed narrow interval enclosures which are known to contain these nodes with mat...
متن کاملSome Indecomposable t-Designs
The existence of large sets of 5-(14,6,3) designs is in doubt. There are five simple 5-(14,6,6) designs known in the literature. In this note, by the use of a computer program, we show that all of these designs are indecomposable and therefore they do not lead to large sets of 5(14,6,3) designs. Moreover, they provide the first counterexamples for a conjecture on disjoint t-designs which states...
متن کاملSome Existence Theorems for Nonconvex Variational Inequalities Problems
and Applied Analysis 3 the uniform r-prox-regularity C is equivalent to the convexity of C. Moreover, it is clear that the class of uniformly prox-regular sets is sufficiently large to include the class p-convex sets, C1,1 submanifolds possibly with boundary of H, the images under a C1,1 diffeomorphism of convex sets, and many other nonconvex sets; see 6, 8 . Now, let us state the following fac...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Discrete Mathematics
سال: 1994
ISSN: 0012-365X
DOI: 10.1016/0012-365x(94)90124-4